Weird Batch

by Susan
(Australia)

Hi Wray,
It's been a while now since I've written to you last...and things have been really good. Thank you again.
Just recently I ran out of the Natpro and then couldn't get any as the stock was down. When I did manage to get some I've noticed that when the night time dose is applied the cream starts to have a 'pilling' affect. I can't describe it any other way but it's like clothes pilling. I also didn't have any cream for about two weeks when stock was out and prior to that I was rationing it due to that. So now I'm back to hot flushes altho not as intense however I am waking up and throwing covers off and then chilled and scrambling for the covers again....doing my head in to say the least!! Is is something about the cream or is it just me? The cream should have kicked in by now but doesn't appear to be. I may be just so low in progesterone and that's why this is happening. Last night when I woke up again I decided to apply internally and had the best sleep until I had to wake up for work and I didn't want to get up at all...I could of slept in actually. Would you mind letting me know if there was something different about the cream please or if you have any idea as to what's going on with me. Not desperate but feeling quite unsettled again as I'm scared Natpro might not be working for me...thanks in advance. :)

Comments for Weird Batch

Click here to add your own comments

Jan 30, 2013
Weird Batch
by: Wray

Hi Susan I'm so pleased things have been good, but not about the stock outs! The problem this year the lab decided to take a 3 week break over the Christmas/New Year period. Which means we have to calculate how much to make prior to closure, to last us until they open again. Nerve racking to say the least, transport and post take longer too. I'm really puzzled about the 'pilling' affect, particularly as you say it only happens at night! I can't imagine what could cause it, unless you use some other body cream before hand. But even this doesn't explain it, as I've never noticed this if I use another cream before it. Maybe you could let me have the batch number, and I can look at another tube here. I can't bear the thought of you back to those hot flushes, the worst thing about peri-menopause. Unfortunately the rationing and then not having any for 2 weeks, would have dropped the progesterone to rock bottom. But it would allow oestrogen to rise again, and it would have risen high with nothing to stop it. Our ovaries continue making testosterone and oestrogen, even if we don't ovulate. And in fact the menopausal ovary is an androgen producing organ, see here. It's going to take some time to suppress these two hormones again. Can you remember how long it took to have an affect when you first started using it? This would give you some idea how long to expect now. It could be you need to use more than you have been, to top it up. Can you remember how much you used in the beginning? The only good to come of this is the fact the progesterone is still working for you. If you had felt no different after running out, there would be not much point in continuing with it, apart from it's benefits for ageing. Let me have the batch number, and please keep in touch about how you get on. Take care Wray

Feb 12, 2013
Pilling
by: Susan

Hi Wray,
I am really sorry for not even responding as quickly as usual but have not had any spare time with work.
The upside to all my fussing lol is that I think the pilling had nothing to do with the cream but in fact as the weather had been so hot combined with the hot flashes I've put it down to the cream being applied without me having a shower first. I usually don't need a shower at night (more of a morning shower person) but thought it could be the days going that I might just need the night time shower. So having tried that now the pilling stopped and just have less hot flashes now. Have still applied internally here and there which definitely helps. Don't need the night showers anymore but also don't rub too much into the skin.
So far I'm coping much better but just might have to up the dose again as you mentioned my prog levels had hit rock bottom.
The other thing worth mentioning is that during that time I couldn't stop eating chocolate and not eating the proper foods although I don't seem to eat at correct times and just grab something on the run usually - I know, not good!!!
Thanks Wray for being there and helping me yet again...you're such a really good woman to whom I owe my sanity to. :)

Feb 14, 2013
Pilling
by: Wray

Hi Susan Please don't apologise! I'm the one normally doing that as I get so behind here, I can fully understand. I'm delighted you think you've found the problem, it makes sense too. Not sure if I've ever told you, I live about 2 hours from Cape Town, so also in the southern hemisphere. And it's also been so hot here, up to 39C, nothing like the temps some parts of Australia have though! I was having a Skype chat with a friend in London, and kept wiping my face. She asked why and I said it was so hot here I felt like I was having a permanent hot flush! In fact I'm in the process of building a small swimming 'pond' because of the heat, filtered by a reed bed, well that's the intention! Yes your progesterone levels will be low, but more importantly your oestrogen would be high, so might be worth increasing to top it up. The sweet tooth doesn't surprise me either, oestrogen again, it destabilises blood glucose, see here. A customer sent in some papers she'd found while researching her problem, see her page here. One so good I'm now dishing it out all the time. It clarifies the problem caused by excess oestrogen. Although about epilepsy, asthma, palpitations, panic attacks, migraines etc could be substituted for the word, see here. Your eating habits sound like mine! No breakfast, some lunch and possibly supper, often not and lots of coffee! If I don't keep up at the computer I fall so behind, I'm actually thinking I'm going to have to tell people who don't use Natpro I can't help them. I feel bad about doing that, but there are so many customer queries, plus all the others which amount to over 50%, that I have no time to update the site. Plus write new pages for it, which are needed. I don't feel good about doing it, but don't know what else I could do to gain more time. What do you think? Take care Wray

Feb 15, 2013
No time
by: Susan

Aww I feel so sorry for you....I'll not complain about my lack of downtime again although can't make any promises lol
I agree that it makes perfect sense to cut out the computer questions for people asking about other products other than Natpro as it's all so time consuming on your behalf doing all that research...unless you actually employed somebody part time just for that purpose. At the end of the day you want to keep promoting your product which is natural compared to some of the other ones. It's a hard call but I also don't think you should sweat over it as you are after all one woman trying to respond to each and every post.
I really want to give a heartfelt thanks again for your generosity with helping me and I know that you know exactly what I mean bc I would of gone completely bonkas by now if it hadn't of been for your knowledge and introduction of NP cream.
I will up the anti again with the cream as you've suggested. My hubby also suggested to me to get an eating plan from 'lite n easy' and see if that will help me...of course I agreed instantly due to the fact I HATE cooking and anything to do with the kitchen lol
Take care and much love & hugs xxx

Feb 17, 2013
No time
by: Wray

Hi Susan Bless you! No need to feel sorry, I love doing this, in fact I think I'm addicted to it! So please go ahead and complain all you want. Glad you agree, hard decision but I can't think what else to do. I'll do the cries for help, and those who are undecided on whether to use it, but leave the other brands. Oh it's been fun helping you, love the way you do your own research too. Copper toxicity has come up often, see this latest comment here, scroll to Information on Hidden Copper Toxicity. Never forget how we first 'met', you writing in desperation about the cream not arriving. That always gives me heart failure. I do know exactly what you mean too, because if it hadn't been for progesterone I would have gone bonkas too! Well I do love cooking! Not that I do much for myself, I tend to cook more than I need for a meal, and have the rest cold for the next. Let me know how you get on. And love and hugs to you too! Take care Wray xxx

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...